MathSciNet Relay Station
MathSciNet bibliographic data
MR2350053 (2009d:60028) 60D05 (30C35 60J65)
Werner, Wendelin The conformally invariant measure on self-avoiding loops. J. Amer. Math. Soc. 21 (2008), no. 1, 137–169.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement